Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I am 21 years old and i've been feeling dizzy on and off all the time makes me feel like I could just drop some times.

Hi, my name is melissa and Iam 21 years old. I have been feeling dizzy on and off all the time makes me feel like I could just drop some times. I just lately was at my doctors and she put me on two iron vietmans a day. So i m not sure what it is that is making me feel so dizzy all the time any advice would be great? Thank you!
Asked On : Sun, 13 Feb 2011
Answers:  3 Views:  391
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Diziness can be due ear infection, acidity, jaundice,anaemia,general weakness.,Get your general check up done by a physician.YOU can take tab vertin 25 twice aday, complan powder 2 tsf with milk twice aday, tab ocid 20twice aday,tab orofer xt once after food. take orofer and vertin for 5 days and rest of the medicine for a month and see the result.
Answered: Thu, 3 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
there are several factors for dizziness which rank from anxiety/ depression, malnutrition ear diseases spondylitis hypertension indigestion, worms and so on the list goes on. Be regular with diet rich balanced diet proper exercise happy mood and even then if dizziness is there then revisit your dr and get investigations done.have avipatikar churan with chitrak and lashunadi vati.
Answered: Thu, 3 Mar 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response

There are many reasons for dizziness, one of this is low hemoglobin levels. If you are feeling better after taking iron tablets, better continue that. If not get yourself thoroughly investigated by a physician as well as an ENT specialist.

Dr. Naveen Kumar
Answered: Sun, 13 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor